# SDR AALA2000204

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STABILIZER FIN STATION 242, STRINGER 7 RIGHT.  SCREW HEAD WORN DEEP INTO FLANGE.  REPAIRED STRINGER IAW ECO 11697, DATED 1-21-00.  OVERSIZE HOLE TO .25 INCH.  FABRICATE REPAIR STRAP 17-7 PH BY .063 THK.  CONDITION TH1050.  CAD PLATE, PRIME, INSTALL STRAP PER SRM 51-40-4 FIG 1.  (M)
